Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 9

All articles in this issue are freely accessible.

Hypersurfaces cutting out a projective variety
Atsushi Noma.
Trans. Amer. Math. Soc. 362 (2010), 4481-4495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645037
Isoperimetric inequalities for convex hulls and related questions
Paolo Tilli.
Trans. Amer. Math. Soc. 362 (2010), 4497-4509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645038
Hölder estimates for degenerate elliptic equations with coercive Hamiltonians
I. Capuzzo Dolcetta, F. Leoni and A. Porretta.
Trans. Amer. Math. Soc. 362 (2010), 4511-4536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645039
Metric dependence and asymptotic minimization of the expected number of critical points of random holomorphic sections
Benjamin Baugher.
Trans. Amer. Math. Soc. 362 (2010), 4537-4555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645040
On the characterization of algebraically integrable plane foliations
C. Galindo and F. Monserrat.
Trans. Amer. Math. Soc. 362 (2010), 4557-4568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645041
Flows without wandering points on compact connected surfaces
Milton Cobo, Carlos Gutierrez and Jaume Llibre.
Trans. Amer. Math. Soc. 362 (2010), 4569-4580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645042
A Neumann problem with critical exponent in nonconvex domains and Lin-Ni’s conjecture
Liping Wang, Juncheng Wei and Shusen Yan.
Trans. Amer. Math. Soc. 362 (2010), 4581-4615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645043
Multidimensional sofic shifts without separation and their factors
Mike Boyle, Ronnie Pavlov and Michael Schraudner.
Trans. Amer. Math. Soc. 362 (2010), 4617-4653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645044
The word and geodesic problems in free solvable groups
A. Myasnikov, V. Roman'kov, A. Ushakov and A. Vershik.
Trans. Amer. Math. Soc. 362 (2010), 4655-4682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645045
Cauchy problem of nonlinear Schrödinger equation with initial data in Sobolev space $W^{{}s,p}$ for $p<2$
Yi Zhou.
Trans. Amer. Math. Soc. 362 (2010), 4683-4694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645046
Structure of Zariski-closed algebras
Alexei Belov-Kanel, Louis Rowen and Uzi Vishne.
Trans. Amer. Math. Soc. 362 (2010), 4695-4734
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645047
On the quasi-hereditary property for staggered sheaves
Pramod N. Achar.
Trans. Amer. Math. Soc. 362 (2010), 4735-4753
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645048
The coarse classification of countable abelian groups
T. Banakh, J. Higes and I. Zarichnyi.
Trans. Amer. Math. Soc. 362 (2010), 4755-4780
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645049
Corestrictions of algebras and splitting fields
Daniel Krashen.
Trans. Amer. Math. Soc. 362 (2010), 4781-4792
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645050
Counting primitive points of bounded height
Martin Widmer.
Trans. Amer. Math. Soc. 362 (2010), 4793-4829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645051
Quantum rotatability
Stephen Curran.
Trans. Amer. Math. Soc. 362 (2010), 4831-4851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645052
The Cauchy problem for $p$-evolution equations
Massimo Cicognani and Ferruccio Colombini.
Trans. Amer. Math. Soc. 362 (2010), 4853-4869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645053
Slicely countably determined Banach spaces
Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska.
Trans. Amer. Math. Soc. 362 (2010), 4871-4900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645054
Modular forms on non-linear double covers of algebraic groups
Hung Yean Loke and Gordan Savin.
Trans. Amer. Math. Soc. 362 (2010), 4901-4920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645055
The emergence of the electrostatic field as a Feynman sum in random tilings with holes
Mihai Ciucu.
Trans. Amer. Math. Soc. 362 (2010), 4921-4954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645056
Time-frequency representations of Wigner type and pseudo-differential operators
P. Boggiatto, G. De Donno and A. Oliaro.
Trans. Amer. Math. Soc. 362 (2010), 4955-4981
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645057
The homotopy fixed point spectra of profinite Galois extensions
Mark Behrens and Daniel G. Davis.
Trans. Amer. Math. Soc. 362 (2010), 4983-5042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2645058
American Mathematical Society